Advertisement
Boards are fundraising to help the people of Ukraine via the Red Cross at this horrific time. Please donate and share if you can, you will find the link here. Many thanks.

Norethisterone after morning after pill

  • 01-02-2020 5:52pm
    #1
    Registered Users Posts: 1 Aoibheann 1234


    Hi so I took the morning after pill last month. My period is a few days late which I know is normal after taking it. But I want to delay my period by another 2 weeks because I'm going away. Is it safe to take Norethisterone now to delay my period after taking the morning after pill last month? I dont want my womb to fall out or die


Comments

  • Moderators, Recreation & Hobbies Moderators, Science, Health & Environment Moderators, Technology & Internet Moderators Posts: 86,985 Mod ✭✭✭✭ Capt'n Midnight


    Please read the charter.

    https://www.boards.ie/vbulletin/showthread.php?t=2055702312
    First and foremost.......

    THIS IS NOT A MEDICAL ADVICE BOARD.

    No medical advice will be given here, so please don't ask for any.
    If you want medical advice go to your GP.


This discussion has been closed.
Advertisement